Alert archive / Mississippi / River Flood Warnings in 2015

River Flood Warning 37, NWS Jackson, MS

March 20, 2015Neshoba County, Mississippi

NWS Jackson, MS issued this river flood warning at Mar 20, 2015, 9:47 AM CDT for Neshoba County, Mississippi. It took effect at Mar 22, 2015, 5:00 PM CDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Mar 20, 2015, 9:47 AM CDT (14:47 UTC)
In effect from
Mar 22, 2015, 5:00 PM CDT
Expired
Mar 29, 2015, 5:00 PM CDT
In force
7 days
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Neshoba County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 107 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pearl River near Philadelphia/at Burnside (PLAM6). The gauge peaked at 13.34 ft at Mar 24, 2015, 8:00 PM CDT.

actionminormoderate1012141603/2003/2103/2203/2303/2403/2503/2603/2703/2803/2903/30
Action stage
12 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02481880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

205 
WGUS44 KJAN 201447
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
947 AM CDT FRI MAR 20 2015


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Pearl River Above Philadelphia affecting Neshoba County


SYNOPSIS...

Heavy rainfall potential for the weekend. A closed low over baja will
help bring Pacific moisture into the region. The low will open up
into an upper level trough by Saturday and begin its move eastward.
Heavy rainfall potential will remain through late Sunday night into
Monday morning as the trough moves across the region. The heaviest
rainfall potential will be Saturday evening through Sunday evening.
Drier conditions will return Monday through Wednesday before the next 
frontal system moves into the area on Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. 48 hours of forecast rainfall is used for the Upper
Pearl River.

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC099-212047-
/O.NEW.KJAN.FL.W.0037.150322T2200Z-000000T0000Z/
/PLAM6.1.ER.150322T2200Z.150323T1200Z.000000T0000Z.NO/
947 AM CDT FRI MAR 20 2015

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Pearl River Above Philadelphia
* from Sunday afternoon until further notice.
* At  8:45 AM Friday the stage was 11.7 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage by Sunday 
  afternoon and will continue to rise to near 13.5 feet by early 
  Monday afternoon.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water 
  Park.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Upper Pearl River
Philadelphia   13  11.7 Fri 09 AM  11.5  12.3  13.5  13.5 01 PM 03/23


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$
6 follow-up statements
412 
WGUS84 KJAN 210217
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
917 PM CDT FRI MAR 20 2015

...The Flood Warning continues for the following rivers in Mississippi...

  Pearl River Above Philadelphia affecting Neshoba County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC099-220817-
/O.CON.KJAN.FL.W.0037.150322T2200Z-000000T0000Z/
/PLAM6.1.ER.150322T2200Z.150323T1200Z.000000T0000Z.NO/
917 PM CDT FRI MAR 20 2015


The Flood Warning continues for
  The Pearl River Above Philadelphia
* from Sunday afternoon until further notice.
* At 8:45 PM Friday the stage was 11.5 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage by Sunday 
  afternoon and will continue to rise to near 13.5 feet by early 
  Monday afternoon.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside 
  Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water 
  Park.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Upper Pearl River
Philadelphia   13  11.5 Fri 09 PM  11.5  12.3  13.5  13.5 01 PM 03/23


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$
069 
WGUS84 KJAN 211508
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1008 AM CDT SAT MAR 21 2015


...The Flood Warning continues for the following rivers in 
Mississippi...

  Pearl River Above Philadelphia affecting Neshoba County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur in the next 48 hours. Routine 12 hours of forecast 
rainfall is used for most sites. Routine 48 hours of forecast rainfall 
is used on Tibbee Creek...Luxapallila Creek...Noxubee River...and the 
Tombigbee River.


Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC099-222108-
/O.EXT.KJAN.FL.W.0037.150323T2000Z-000000T0000Z/
/PLAM6.1.ER.150323T2000Z.150325T0600Z.000000T0000Z.NO/
1008 AM CDT SAT MAR 21 2015


The Flood Warning continues for
  The Pearl River Above Philadelphia
* from Monday afternoon until further notice.
* At  9:45 AM Saturday the stage was 11.3 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage by Monday 
  afternoon and will continue to rise to near 14.0 feet by early 
  Wednesday morning.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside 
  Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water 
  Park.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Upper Pearl River
Philadelphia   13  11.3 Sat 10 AM  11.3  12.5  13.7  14.0 01 AM 03/25


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$
498 
WGUS84 KJAN 220216
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
916 PM CDT SAT MAR 21 2015

...The Flood Warning continues for the following rivers in 
Mississippi..

  Pearl River Above Philadelphia affecting Neshoba County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites.

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC099-230816-
/O.CON.KJAN.FL.W.0037.150323T2000Z-000000T0000Z/
/PLAM6.1.ER.150323T2000Z.150325T0600Z.000000T0000Z.NO/
916 PM CDT SAT MAR 21 2015


The Flood Warning continues for
  The Pearl River Above Philadelphia
* from Monday afternoon until further notice.
* At  8:45 PM Saturday the stage was 11.2 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage by Monday 
  afternoon and will continue to rise to near 14.0 feet by early 
  Wednesday morning.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside 
  Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water 
  Park.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Upper Pearl River
Philadelphia   13  11.2 Sat 09 PM  11.6  12.6  13.7  14.0 01 AM 03/25


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$
271 
WGUS84 KJAN 221420
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
920 AM CDT SUN MAR 22 2015


...The Flood Warning continues for the following rivers in 
Mississippi...

  Pearl River Above Philadelphia affecting Neshoba County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC099-232020-
/O.EXT.KJAN.FL.W.0037.150323T1600Z-000000T0000Z/
/PLAM6.1.ER.150323T1600Z.150325T0000Z.000000T0000Z.NO/
920 AM CDT SUN MAR 22 2015


The Flood Warning continues for
  The Pearl River Above Philadelphia
* from Monday morning until further notice.
* At  8:45 AM Sunday the stage was 11.4 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage by late tomorrow 
  morning and will continue to rise to near 14.0 feet by Tuesday 
  evening.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside 
  Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water 
  Park.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Upper Pearl River
Philadelphia   13  11.4 Sun 09 AM  12.8  13.8  13.9  14.0 07 PM 03/24


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$
315 
WGUS84 KJAN 230056
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
755 PM CDT SUN MAR 22 2015

...The Flood Warning continues for the following rivers in 
Mississippi...

  Tuscolameta Creek At Walnut Grove affecting Leake County 
  Pearl River Above Philadelphia affecting Neshoba County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC099-240655-
/O.CON.KJAN.FL.W.0037.150323T1600Z-000000T0000Z/
/PLAM6.1.ER.150323T1600Z.150325T0000Z.000000T0000Z.NO/
755 PM CDT SUN MAR 22 2015


The Flood Warning continues for
  The Pearl River Above Philadelphia
* from Monday morning until further notice.
* At  6:45 PM Sunday the stage was 11.9 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage by late tomorrow 
  morning and will continue to rise to near 14.0 feet by Tuesday 
  evening.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside 
  Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water 
  Park.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Upper Pearl River
Philadelphia   13  11.9 Sun 07 PM  12.8  13.8  13.9  14.0 07 PM 03/24


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$

MSC079-240655-
/O.EXT.KJAN.FL.W.0039.000000T0000Z-150326T0300Z/
/WTGM6.1.ER.150323T0900Z.150324T1200Z.150325T1200Z.NO/
755 PM CDT SUN MAR 22 2015

...Flood Warning extended until Wednesday evening...

The Flood Warning continues for
  The Tuscolameta Creek At Walnut Grove
* until Wednesday evening.
* At  7:00 PM Sunday the stage was 24.6 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will rise above flood stage by early tomorrow 
  and will continue to rise to near 25.5 feet by Wednesday morning. 
* Impact...At 25.0 feet...Agricultural land and low areas along and 
  near the river begin to flood.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  24.6 Sun 07 PM  25.1  25.5  23.4  25.5 07 AM 03/25


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$
866 
WGUS84 KJAN 231543
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1043 AM CDT MON MAR 23 2015


...The Flood Warning is cancelled for the following rivers 
in Mississippi...
 
  Pearl River Above Philadelphia affecting Neshoba County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC099-231613-
/O.CAN.KJAN.FL.W.0037.000000T0000Z-150323T1543Z/
/PLAM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1043 AM CDT MON MAR 23 2015

The Flood Warning is cancelled for
  The Pearl River Above Philadelphia.
* At  9:45 AM Monday the stage was 12.3 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will crest below flood stage at 12.4 feet this
  evening.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Upper Pearl River
Philadelphia   13  12.3 Mon 10 AM  12.4  12.3  12.0  12.4 01 AM 03/24


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 20, 4:52 AM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Mar 20, 4:52 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
452 AM CDT FRI MAR 20 2015

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT...WATER VAPOR IMAGERY/RAP
ANALYSIS SHOWS THE CIRCULATION AROUND A CLOSED LOW SPINNING OVER THE
BAJA REGION AND A NORTHERN STREAM SHORTWAVE DROPPING ACROSS THE MID
MISSISSIPPI VALLEY. OUR CWA WILL REMAIN DOWNSTREAM OF THE CLOSED LOW
THROUGH THE SHORT TERM PERIOD WHICH WILL CONTINUE TO DRAW UP PACIFIC
MOISTURE ACROSS OUR REGION. THE NORTHERN STREAM SHORTWAVE WILL TRACK
EAST AND HELP SEND A WEAK COLD FRONT INTO OUR CWA LATER TODAY. SURFACE
ANALYSIS STILL SHOWED A STALLED FRONTAL BOUNDARY ALONG HIGHWAY 84
THAT STRETCHED BACK ACROSS CENTRAL LOUISIANA AND INTO NORTHEAST
TEXAS. A FEW LIGHT SHOWERS WILL BE POSSIBLE THIS MORNING IN OUR SOUTH
TRACKING INTO CENTRAL MISSISSIPPI DUE TO THE STALLED BOUNDARY BUT THE
GREATEST CHANCE FOR RAIN THIS MORNING WILL BE OVER OUR NORTHWEST
ZONES AS MORE VIGOROUS CONVECTION HAS DEVELOPED OVERNIGHT ALONG AND
NORTH OF THE STALLED FRONT OVER THE ARKLATEX. THIS ACTIVITY WILL
SPREAD EAST INTO OUR AREA THIS MORNING. MODEL CONSENSUS MOVES THE
WEAK COLD FRONT FROM THE NORTHWEST INTO OUR DELTA REGION THIS
AFTERNOON AND IT IS EXPECTED TO HAVE ENOUGH MOMENTUM TO PUSH SOUTH OF
OUR CWA LATE THIS EVENING BEFORE STALLING. THE FOCUS FOR RAIN WILL
SHIFT SOUTH WITH THE FRONT THIS AFTERNOON AND EVENING. A WEAK CENTER
OF HIGH PRESSURE WILL MOVE IN BEHIND THE FRONT TONIGHT AND BRING
SLIGHTLY COOLER AND DRIER AIR TO THE LOW LEVELS. THIS WILL HELP BRING
AN END TO THE RAIN LATE TONIGHT THAT WILL LAST INTO SATURDAY MORNING.
THE RAIN WILL MOVE BACK OVER OUR CWA FROM THE SOUTHWEST SATURDAY
AFTERNOON IN RESPONSE TO THE APPROACHING CLOSED LOW THAT WILL OPEN
INTO AND UPPER LEVEL TROUGH OVER THE SOUTHERN PLAINS. THE STALLED
FRONTAL BOUNDARY WILL BEGIN MOVING BACK TO THE NORTH BY SUNDAY
MORNING AS WELL AIDING THE RAIN PRODUCTION. ONE TO TWO INCH RAIN
AMOUNTS WILL BE COMMON OVER THE WESTERN HALF OF OUR CWA FROM TODAY
THROUGH EARLY SUNDAY MORNING. /22/

.LONG TERM...SUNDAY THROUGH THURSDAY...WET WEATHER CONDITIONS WILL
LINGER THROUGH THE END OF THE WEEKEND WITH A PERIOD OF DRIER WEATHER
EXPECTED FOR THE BEGINNING OF THE WORK WEEK.

ON SUNDAY MORNING THE UPPER TROUGH WILL BE POSITIONED ACROSS THE
LOWER PLAINS WITH THE SURFACE LOW STILL WEST OF THE FORECAST AREA.
THE 00Z GFS IS CONSIDERABLY SLOWER AND FARTHER NORTH/WEST WITH THE
LOW COMPARED TO YESTERDAY. THE EURO...HOWEVER...HAS SHOWN GREATER
CONSISTENCY OVER THE PAST FEW RUNS...AND THIS IS THE SOLUTION WE
WILL PREFER FOR THIS PACKAGE. WHILE THIS WOULD STILL TRANSLATE INTO
A SLOWER PROGRESSION OF THIS SYSTEM THROUGH THE REGION AND HIGHER
QPF THROUGH THE DAY SUNDAY THAN INDICATED IN PREVIOUS FORECASTS...IT
WOULD ALSO FAVOR CLEARING OUT FASTER THAN THE GFS. THUNDER STILL
LOOKS QUITE POSSIBLE SUNDAY INTO SUNDAY EVENING...PARTICULARLY OVER
THE SOUTHERN HALF OF THE AREA WHERE THERE WILL BE A GREATER
POTENTIAL FOR LOW LEVEL DESTABILIZATION. MOST AVAILABLE GUIDANCE
LIMITS SURFACE BASED INSTABILITY TO GENERALLY ALONG AND SOUTH OF THE
I-20 CORRIDOR...WITH SOME ELEVATED INSTABILITY POSSIBLE A BIT
FARTHER NORTH. THE MAIN FOCUS FOR THUNDER IN WX GRIDS SUNDAY/SUNDAY
NIGHT WAS PLACED OVER THE SOUTHERN 2/3RDS OF THE CWA.

THE UPPER TROUGH/SHORTWAVE IS EXPECTED TO SHIFT ACROSS THE AREA
SUNDAY NIGHT/MONDAY MORNING...WITH UPPER FLOW BECOMING MORE ZONAL
FOR THE EARLY PART OF NEXT WEEK. SURFACE RIDGING WILL SHIFT ACROSS
THE REGION MONDAY INTO TUESDAY...BUT LOW LEVEL FLOW WILL QUICKLY
SHIFT BACK AROUND TO SOUTHERLY TUESDAY INTO WEDNESDAY ALLOWING FOR A
RETURN TO ABOVE NORMAL TEMPS. MODEL SOLUTIONS DIVERGE FOR THE MIDDLE
TO END OF THE WEEK...BUT THERE IS SOME AGREEMENT THAT ANOTHER COLD
FRONT WILL PUSH INTO THE AREA AROUND THURSDAY...WITH RAIN POSSIBLE
OVER NORTHERN ZONES AS EARLY AS WEDNESDAY NIGHT. /DL/

&&

.AVIATION...IFR TO LIFR CIGS/VSBYS WERE BEING OBSERVED THIS MORNING
ALONG HWY 84 WHERE A STALLED FRONT WAS MEANDERING. VFR CONDS STILL
PREVAILED NORTH OF HWY 84 BUT CIGS WILL LOWER TO MVFR BY 14Z AT MOST
TAF SITES. MVFR CIGS AND VSBYS CAN BE EXPECTED TODAY AS WIDESPREAD
RAIN DEVELOPS THIS AFTERNOON AND CONTINUES THIS EVENING AHEAD OF
ANOTHER WEAK COLD FRONT THAT WILL MOVE SOUTH ACROSS THE AREA. THE
RAIN WILL END AT MOST LOCATIONS BY 06Z SAT BUT WIDESPREAD IFR CIGS
AND VSBYS CAN BE EXPECTED THEN. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  57  71  57 /  64  35  71  91
MERIDIAN      76  57  73  58 /  54  30  48  86
VICKSBURG     72  56  68  57 /  67  49  78  87
HATTIESBURG   81  62  76  60 /  43  49  76  84
NATCHEZ       78  59  70  58 /  64  65  80  89
GREENVILLE    65  52  68  54 /  81  17  45  77
GREENWOOD     66  53  69  53 /  64  14  37  77

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/DL/22
Hazardous weather outlook, Mar 20, 5:24 AM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
524 AM CDT FRI MAR 20 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
211030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
524 AM CDT FRI MAR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST
CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST
MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 8:08 PM CDTRiver Flood WarningJANYazoo16 days
Mar 20, 9:50 AM CDTRiver Flood WarningJANAttala, Holmes9 days

Nearby

River Flood Warnings in Mississippi, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.